Le problème de la déformation des surfaces

R. Gosse Grenoble

TBD mathscidoc:1701.33706

Acta Mathematica, 51, (1), 319-389, 1928.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:49 uploaded by actaadmin ] [ 132 downloads ] [ 0 comments ]
@inproceedings{r.1928le,
  title={Le problème de la déformation des surfaces},
  author={R. Gosse},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049606091415},
  booktitle={Acta Mathematica},
  volume={51},
  number={1},
  pages={319-389},
  year={1928},
}
R. Gosse. Le problème de la déformation des surfaces. 1928. Vol. 51. In Acta Mathematica. pp.319-389. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049606091415.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved